# SDR AU000128025

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 414
- Engine: Cont TSIO520NB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Component: Cont, TSIO520NB
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(AU) ENGINE MAKING METAL.
